# SDR CA960221202

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 212311007101
- Condition: Chafed
- Location: M/R Grip
- Part time: 317 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)THE MAIN ROTOR HEAD WAS BEING REPAIRED FOR GREASE LEAKAGE PAST THE SEAL SLEEVE 'O' RING. PRIOR TO REINSTALLATION OF THE MAIN ROTOR GRIP, IT WAS NOTICED THAT FIVE OF THE INBOARD BEARING CAGE BARS HAD CHAFED THROUGH. ALL ROLLERS REMAINED IN PLACE.
